# SDR AALA990936

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1300-1304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SEAT TRACK NR 2 HAS CORROSION, STATION 1300-1304.  REPLACED SEAT TRACK SECTION FROM STATION 126 TO 1304 PER SRM 53-05.  (M)
